Rocky Mountain Journal of Mathematics

A New Refinement of the Arithmetic Mean Geometric Mean Inequality

Horst Alzer

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 27, Number 3 (1997), 663-667.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Alzer, Horst. A New Refinement of the Arithmetic Mean Geometric Mean Inequality. Rocky Mountain J. Math. 27 (1997), no. 3, 663--667. doi:10.1216/rmjm/1181071887.

Export citation


  • E.F. Beckenbach and R. Bellman, Inequalities, Springer Verlag, Berlin, 1983.
  • P.S. Bullen, D.S. Mitrinović and P.M. Vasić, Means and their inequalities, Reidel, Dordrecht, 1988.
  • D.I. Cartwright and M.J. Field, A refinement of the arithmetic mean-geometric mean inequality, Proc. Amer. Math. Soc. 71 (1978), 36-38.
  • L. Grafakos, An elementary proof of the square summability of the discrete Hilbert transform, Amer. Math. Monthly 101 (1994), 456-458.
  • G.H. Hardy, J.E. Littlewood and G. Pólya, Inequalities, Cambridge University Press, Cambridge, 1954.
  • D.S. Mitrinović, Analytic inequalities, Springer Verlag, New York, 1970.